# SDR DALA2017071805541

- Difficulty date: July 15, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 113,645 hours, 13,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY LEFT FLOOR EMERGENCY LIGHTS INOPERATIVE. RECONNECTED LIGHT ASSY & SECURED TESTED IAW MM 33-51. OPS CHECKED OK.
